# SDR VJ9800553

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PANEL CORRODED.  REMOVED FLOOR PANEL, FABRICATED AND INSTALLED NEW HAT SECTIONS AND FLOOR PANEL IAW DC9 SRM 51-20-0, 51-30-2, 53-21-0, FIG 4 AND 51-10-3.
